# SDR RAIA990909

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6215 - JFK - LEFT PITCH, ROLL AND ATTITUDE COMPARITOR.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER.  (M)
